# SDR UALA2011120206638

- Difficulty date: December 2, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 64,486 hours, 9,234 cycles
- Engine: Pwa PW40903
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Heat Shield
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HEATSHIELD DAMAGE AT NR 2 ENG.  DEACTIVATED LEADING EDGE SLATS, IAW REF AMM27-81-00 PG 201.  ACCOMPLISHED REACTIVATION.
